MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX SETS (HF); DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX SETS (HF); DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 107140
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that within a few hours of starting therapy with a prismaflex hf1000 set, an external blood leak was observed.The extracorporeal (ec) blood was returned to the patient and filter was changed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h3, h6 and h10.The actual sample was not available for investigation however, a drawing/ diagram of the device with the location of the leak was provided for evaluation.The drawing showed that the leak was located at the cone of the access male luer lock (mll).A potential cause of the condition could have been overtightening of the luer connection which can lead to blocked connection and/or cracks.A nonconformance has been established to further investigate the connection components.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX SETS (HF)
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEYZIEU
7, av lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key14644911
Report Number8010182-2022-00157
Device Sequence Number5756793
Product Code KDI
UDI-Device Identifier07332414069254
UDI-Public(01)07332414069254
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number107140
Device Lot Number21K0092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown